# SDR SWAA2023060148092

- Difficulty date: May 12, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN STRAP AT BS727B WL207 RBL 45.5 FASTENER HOLE LOCATION A<[01] VERIFIED APPLICABILITY OF SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 - SEAT TRACKS;[02] REMOVED STRAP COMMON TO SEAT-TRACK STA-727B RBL-45 WL207 IAW SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW STRAP P/N: 146A5342-26 IAW SRM 51-40-05-0G-0 AND DRAWING#146A5300. OK TO INSTALL.;[04] VERIFIED CORRECTIVE ACTIONS STEP 3; OK TO INSTALL GIVEN.;[05] INSTALLED NEW STRAP IAW SRM 51-40-02-0G-0 AND DWG#140A9861; 146A5300.;[06] PARTIAL STEP 1;[07] NO FOUND ALLOWABLE DAMAGE FOR CRACK ON STRAP AT STA-727B RBL45 WL207; PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.C;[08] VERIFIED CORRECTIVE ACTIONS STEP 5.;[09] VERIFIED CORRECTIVE ACTIONS STEP 7.;[10] UPDATE ITEM 1 ON ITEM 7;[11] VERIFIED MEASUREMENTS TABLE.;[12] UPDATED STEP;[13] PARTIAL UPDATE STEP 1;[14] COMPLETED ALL MAINTENANCE ACTIONS.;[15] COMPLETED STEP 1
